Works matching DE "MATHEMATICAL physics"
Results: 5000
Who's Who in Mineral Names: Marie Skłodowska-Curie (1867–1934).
- Published in:
- Rocks & Minerals, 2021, v. 96, n. 4, p. 368, doi. 10.1080/00357529.2021.1901214
- By:
- Publication type:
- Article
Dimensionless analysis of the unstart boundary for 2D mixed hypersonic inlets.
- Published in:
- Aeronautical Journal, 2008, v. 112, n. 1135, p. 547, doi. 10.1017/S0001924000002505
- By:
- Publication type:
- Article
Third contribution to the ergodic/nonergodic critique: Reply to Davidson, part 2.
- Published in:
- Journal of Post Keynesian Economics, 2016, v. 39, n. 2, p. 145, doi. 10.1080/01603477.2016.1169431
- By:
- Publication type:
- Article
HIERARCHICAL MODELING OF THERMOELASTIC PLATES WITH VARIABLE THICKNESS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 2, p. 125, doi. 10.1142/S0219530510001552
- By:
- Publication type:
- Article
SOLVABILITY OF NEUMANN TYPE NON-HOMOGENEOUS MULTI-POINT BVP FOR SECOND ORDER DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 3, p. 279, doi. 10.1142/S0219530509001402
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOR OF STRUCTURES MADE OF CURVED RODS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 11, doi. 10.1142/S0219530508001031
- By:
- Publication type:
- Article
A 2.5D MODEL FOR THE EQUATIONS OF THE OCEAN AND THE ATMOSPHERE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 199, doi. 10.1142/S021953050700095X
- By:
- Publication type:
- Article
THE BOLTZMANN–ENSKOG EQUATION NEAR MAXWELLIANS.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 253
- By:
- Publication type:
- Article
VARIATIONAL ASYMPTOTIC DERIVATION OF AN ELASTIC MODEL ARISING FROM THE PROBLEM OF 3D AUTOMATIC SEGMENTATION OF CARDIAC IMAGES.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 275, doi. 10.1142/S0219530504000382
- By:
- Publication type:
- Article
EXISTENCE OF BOUNDARY LAYER SOLUTIONS TO THE BOLTZMANN EQUATION.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 337, doi. 10.1142/S0219530504000400
- By:
- Publication type:
- Article
INFINITE VALUED SOLUTIONS OF NON-UNIFORMLY ELLIPTIC PROBLEMS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 227, doi. 10.1142/S0219530504000369
- By:
- Publication type:
- Article
Thomae Formula for General Cyclic Covers of $${{\mathbb {CP}}^1}$$.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 313, doi. 10.1007/s11005-010-0443-z
- By:
- Publication type:
- Article
Y-System and Deformed Thermodynamic Bethe Ansatz.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 151, doi. 10.1007/s11005-010-0425-1
- By:
- Publication type:
- Article
Global Stringy Orbifold Cohomology, K-Theory and de Rham Theory.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 165, doi. 10.1007/s11005-010-0427-z
- By:
- Publication type:
- Article
Some Counterexamples in the Theory of Quantum Isometry Groups.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 3, p. 279, doi. 10.1007/s11005-010-0409-1
- By:
- Publication type:
- Article
Generalized Euler–Lagrange Equations for Variational Problems with Scale Derivatives.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 221, doi. 10.1007/s11005-010-0385-5
- By:
- Publication type:
- Article
Limits of Gaudin Algebras, Quantization of Bending Flows, Jucys–Murphy Elements and Gelfand–Tsetlin Bases.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 129, doi. 10.1007/s11005-010-0371-y
- By:
- Publication type:
- Article
The Orthogonal Weingarten Formula in Compact Form.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 105, doi. 10.1007/s11005-009-0363-y
- By:
- Publication type:
- Article
Jucys–Murphy Elements and Weingarten Matrices.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 119, doi. 10.1007/s11005-009-0365-9
- By:
- Publication type:
- Article
The Extreme Points of the Tracial State Space of Noncommutative 3-Spheres.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 151, doi. 10.1007/s11005-009-0364-x
- By:
- Publication type:
- Article
Unitarity-Cuts and Berry’s Phase.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 199, doi. 10.1007/s11005-010-0370-z
- By:
- Publication type:
- Article
Liouville Correlation Functions from Four-Dimensional Gauge Theories.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 167, doi. 10.1007/s11005-010-0369-5
- By:
- Publication type:
- Article
Preface.
- Published in:
- 2009
- By:
- Publication type:
- Editorial
Postface.
- Published in:
- 2009
- By:
- Publication type:
- Editorial
The Inception of Symplectic Geometry: the Works of Lagrange and Poisson During the Years 1808–1810.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 3, doi. 10.1007/s11005-009-0347-y
- By:
- Publication type:
- Article
Equivariant Cohomology over Lie Groupoids and Lie–Rinehart Algebras.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 201, doi. 10.1007/s11005-009-0356-x
- By:
- Publication type:
- Article
Editorial.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 1, doi. 10.1007/s11005-009-0325-4
- By:
- Publication type:
- Article
Quantum Theta Functions and Gabor Frames for Modulation Spaces.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 131, doi. 10.1007/s11005-009-0306-7
- By:
- Publication type:
- Article
Diffusive–Ballistic Transition in Random Walks with Long-Range Self-Repulsion.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 2, p. 181, doi. 10.1007/s11005-007-0217-4
- By:
- Publication type:
- Article
Holomorphic Factorization of Determinants of Laplacians using Quasi-Fuchsian Uniformization.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 41, doi. 10.1007/s11005-007-0204-9
- By:
- Publication type:
- Article
A Pseudo-cocycle for the Comultiplication on the Quantum SU( 2) Group.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 1, doi. 10.1007/s11005-007-0201-z
- By:
- Publication type:
- Article
Solutions of the Classical Yang–Baxter Equation and Noncommutative Deformations.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 69, doi. 10.1007/s11005-007-0197-4
- By:
- Publication type:
- Article
Spectral Order Automorphisms of the Spaces of Hilbert Space Effects and Observables.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 239, doi. 10.1007/s11005-007-0160-4
- By:
- Publication type:
- Article
Combinatorial Bethe Ansatz and Ultradiscrete Riemann Theta Function with Rational Characteristics.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 199, doi. 10.1007/s11005-007-0162-2
- By:
- Publication type:
- Article
A C <sup>*</sup>-Algebraic Model for Locally Noncommutative Spacetimes.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 257, doi. 10.1007/s11005-007-0163-1
- By:
- Publication type:
- Article
On the failure of subadditivity of the Wigner–Yanase entropy.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 285, doi. 10.1007/s11005-007-0159-x
- By:
- Publication type:
- Article
Modular Conjugation and the Implementation of Supersymmetry.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 235, doi. 10.1007/s11005-006-0132-0
- By:
- Publication type:
- Article
Second Law of Thermodynamics for Macroscopic Mechanics Coupled to Thermodynamic Degrees of Freedom.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 251, doi. 10.1007/s11005-006-0136-9
- By:
- Publication type:
- Article
A Phase Transition in a Quantum Crystal with Asymmetric Potentials.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 279, doi. 10.1007/s11005-007-0140-8
- By:
- Publication type:
- Article
A Hamiltonian Formulation of Water Waves with Constant Vorticity.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 303, doi. 10.1007/s11005-007-0143-5
- By:
- Publication type:
- Article
Mixture Preserving Maps on Von Neumann Algebra Effects.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 295, doi. 10.1007/s11005-007-0141-7
- By:
- Publication type:
- Article
The Sixth Painlevé Equation as Similarity Reduction of $${\widehat{\mathfrak{gl}}_3}$$ Generalized Drinfel’d–Sokolov Hierarchy.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 221, doi. 10.1007/s11005-007-0144-4
- By:
- Publication type:
- Article
A Class of Calogero Type Reductions of Free Motion on a Simple Lie Group.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 263, doi. 10.1007/s11005-007-0146-2
- By:
- Publication type:
- Article
Random Walks and Polymers in the Presence of Quenched Disorder.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 3, p. 207, doi. 10.1007/s11005-006-0122-2
- By:
- Publication type:
- Article
On the Origin of the BV Operator on Odd Symplectic Supermanifolds.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 55, doi. 10.1007/s11005-006-0097-z
- By:
- Publication type:
- Article
The Structure of pre-Verma Modules over the N = 1 Ramond Algebra.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 89, doi. 10.1007/s11005-006-0101-7
- By:
- Publication type:
- Article
On a q-analog of the Wallach–Okounkov Formula.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 97, doi. 10.1007/s11005-006-0102-6
- By:
- Publication type:
- Article
Verma Modules for Yangians.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 1, doi. 10.1007/s11005-006-0107-1
- By:
- Publication type:
- Article
Twisted Gauge Theories.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 61, doi. 10.1007/s11005-006-0108-0
- By:
- Publication type:
- Article
Decomposition of the Fock Space in Two-Dimensional Square Lattice Systems.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 73, doi. 10.1007/s11005-006-0104-4
- By:
- Publication type:
- Article